# SDR CA190607003

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311161801
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT THE LEFT HAND ENGINE WAS SHUT DOWN IN FLIGHT AFTER THE CREW HEARD A LOUD NOISE WITHOUT ENGINE ALARM. SMOKE WAS OBSERVED AT THE STATION AND IN THE CABIN. (TC# 20190607003)
